MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG, FLOWPORT II ADAPTER, STRYKER; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE FG, FLOWPORT II ADAPTER, STRYKER; ACCESSORIES, ARTHROSCOPIC
Catalog Number CAT00778
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported there was increased traction time.
 
Event or Problem Description
It was reported there was increased traction time.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: leaking adaptor.Probable root cause: design: poor interconnection design.Manufacturing: adapter or cannula not manufactured to specification.Application: user error - cannula/adapter not connected properly.Improper handling causes damage to cannula/adapter.The reported failure mode will be monitored for future reoccurrence.The device manufacturer date is not known.The investigation was previously closed based on product not received; however, the product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Investigation as follows is now based on product received.Alleged failure: as reported: "both adapters in birmingham team¿s inventory are missing internal suction ring causing the flowport adapter to leak and spray water all over surgeon".The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) inappropriate disassembly of device during reprocessing, 2) rough handling of device during reprocessing, or 3) excessive force applied on device.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.

Brand Name
FG, FLOWPORT II ADAPTER, STRYKER
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key10276362
Report Number0002936485-2020-00276
Device Sequence Number11529309
Product Code NBH
UDI-Device Identifier07613252632917
UDI-Public07613252632917
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT00778
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer06/17/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1